# SDR SWIA2019102246556

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 42,190 hours, 37,012 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Leaking
- Location: Rt Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD FOR R ENG OIL PRESSURE MASTER WARNING. RETURNED TO MSP.  FLT # 4178 CLOSEDCONFIRMED RT EDP DRAIN TO BE LEAKING OIL ABOVE LIMITS. REPLACED RT ENGINE EDP GEARBOX CARBON SEAL. VERIFIED NO LEAKS AT BAGGED DRAIN FOR EDP CARBON SEAL DRAIN. OK FOR CONTINUED SERVICE.
